Please use this identifier to cite or link to this item:
Title: Fractal pore model for Archie's law in sedimentary rocks
Authors: Nigmatullin, RR
Dissado, LA
Soutougin, NN
First Published: 1992
Citation: JOURNAL OF PHYSICS D: APPLIED PHYSICS, 1992, 25 (1), pp. 32-37
DOI Link: 10.1088/0022-3727/25/1/004
ISSN: 0022-3727
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.